# SDR IXXA06SMN299S

- Difficulty date: September 12, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING CENTER LEADING EDGE UPPER SKIN CRACKED AT STATION XFS360.000.  REMOVED FASTENERS AS NEEDED.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA, AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR IAW DC-8-SRM 57-2-1 FIGURE 38 PAGE 2 TR NUMBER 57-85 DATED 11/22/00, DC-8-SRM 51-1-21, DC-8-SRM 57-2-1, DC-8-SRM 57-3-1 FIGURE 4 SHEET 2 PAGE 8 ITEM A, DC-8-SRM 51-1-8B AND DC-8-SRM 51-1-11.
